Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 787408, 10 pages
http://dx.doi.org/10.1155/2013/787408
Research Article

Certain Results on Ricci Solitons in Trans-Sasakian Manifolds

Department of Mathematics, Kuvempu University, Shankaraghatta, Shimoga, Karnataka 577 451, India

Received 29 September 2012; Revised 3 January 2013; Accepted 5 January 2013

Academic Editor: Andrea Pascucci

Copyright © 2013 C. S. Bagewadi and Gurupadavva Ingalahalli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. S. Hamilton, “Three-manifolds with positive Ricci curvature,” Journal of Differential Geometry, vol. 17, no. 2, pp. 255–306, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. Topping, Lectures on the Ricci Flow, vol. 325 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. Sharma, “Certain results on K-contact and (k,μ)-contact manifolds,” Journal of Geometry, vol. 89, no. 1-2, pp. 138–147, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  4. B. Chow, P. Lu, and L. Ni, Hamilton's Ricci Flow, Graduate Studies in Mathematics, vol. 77, American Mathematical Society, Providence, RI, USA, 2006. View at MathSciNet
  5. C. Călin and M. Crasmareanu, “From the Eisenhart problem to Ricci solitons in f-Kenmotsu manifolds,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 33, no. 3, pp. 361–368, 2010. View at Google Scholar · View at MathSciNet
  6. C. S. Bagewadi and G. Ingalahalli, “Ricci solitons in Lorentzian α-Sasakian manifolds,” Acta Mathematica, vol. 28, no. 1, pp. 59–68, 2012. View at Google Scholar · View at MathSciNet
  7. G. Ingalahalli and C. S. Bagewadi, “Ricci solitons in α-Sasakain manifolds,” ISRN Geometry, vol. 2012, Article ID 421384, 14 pages, 2012. View at Publisher · View at Google Scholar
  8. M. M. Tripathi, “Ricci solitons in contact metric manifolds,” http://arxiv.org/abs/0801.4222.
  9. H. G. Nagaraja and C. R. Premalatha, “Ricci solitons in Kenmotsu manifolds,” Journal of Mathematical Analysis, vol. 3, no. 2, pp. 18–24, 2012. View at Google Scholar
  10. A. Gray and L. M. Hervella, “The sixteen classes of almost Hermitian manifolds and their linear invariants,” Annali di Matematica Pura ed Applicata, vol. 123, pp. 35–58, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. A. Oubiña, “New classes of almost contact metric structures,” Publicationes Mathematicae Debrecen, vol. 32, no. 3-4, pp. 187–193, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. C. Marrero, “The local structure of trans-Sasakian manifolds,” Annali di Matematica Pura ed Applicata, vol. 162, pp. 77–86, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. Janssens and L. Vanhecke, “Almost contact structures and curvature tensors,” Kodai Mathematical Journal, vol. 4, no. 1, pp. 1–27, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. E. Blair and J. A. Oubiña, “Conformal and related changes of metric on the product of two almost contact metric manifolds,” Publicacions Matemàtiques, vol. 34, no. 1, pp. 199–207, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. S. Bagewadi and Venkatesha, “Some curvature tensors on a trans-Sasakian manifold,” Turkish Journal of Mathematics, vol. 31, no. 2, pp. 111–121, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. U. C. De and K. De, “On a class of three-dimensional Trans-Sasakian manifolds,” Communications of the Korean Mathematical Society, vol. 27, no. 4, pp. 795–808, 2012. View at Google Scholar
  17. U. C. De and M. M. Tripathi, “Ricci tensor in 3-dimensional trans-Sasakian manifolds,” Kyungpook Mathematical Journal, vol. 43, no. 2, pp. 247–255, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. A. Shaikh, K. K. Baishya, and S. Eyasmin, “On D-homothetic deformation of trans-Sasakian structure,” Demonstratio Mathematica, vol. 41, no. 1, pp. 171–188, 2008. View at Google Scholar · View at MathSciNet
  19. H. G. Nagaraja, C. R. Premalatha, and G. Somashekhara, “On an (ε,δ)-trans-Sasakian structure,” Proceedings of the Estonian Academy of Sciences, vol. 61, no. 1, pp. 20–28, 2012. View at Publisher · View at Google Scholar
  20. D. E. Blair, Contact Manifolds in Riemannian Geometry, vol. 509 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1976. View at MathSciNet